# SDR ASOA2014032410176

- Difficulty date: February 25, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM FOUND CRACKED DURING NDI IAW SB670BA-53-01-041 01, ITEM 106 & 107.    REPAIRED IAW REO 690-53-11-641. MAJOR REPAIR.
